# SDR IPXA2M75513

- Difficulty date: August 31, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Access Panel
- Part number: AJC75823
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, NR 2 PYLON ACCESS PANEL 363PL, REAR SPAR LOWER PANEL CRACKED AT LT FWD UPPER CORNER JUST BELOW NR 3 BANJO FITTING.  REPAIRED NR 2 PYLON ACCESS 363PL, REAR SPAR LOWER PANEL AT LT FWD UPPER CORNER JUST BELOW NR 3 BANJO FITTING REF STASA EA 011-5530-01-A4228, REV I/R, EO MD11-5530-48651-A AND 8100-9.
